# SDR AALA202203285605

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A320*
- Aircraft serial: 6928
- Aircraft time: 18,556 hours, 7,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER PRESSURE. LOW.   TEMPERATURE. 71 F   PRESSURE IN THE RED BAND. SERVICED DOOR DAMPER PER AMM 52-22-00-614-002.
